# SDR DALA2019051303008

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,628 hours, 23,412 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6710, L/P 5635324) REPEAT FROM 8 MAY FLIGHTS. EARLY AT CRUISE AT FL 370. GOT "LE SLAT ASYM" EICAS MSG AND "LEADING EDGE" DISCRETE LIGHT ABOVE GAUGE. ALSO FLAP GAUGE BRIEFLY INDICATED BOTH FLAPS HALFWAY BETWEEN FLAPS UP AND 1. AFTER INDICATOR WENT BACK TO FLAPS UP, LEADING EDGE "INDICATOR LIGHT" REMAINED ON. ACCOMPLISHED LEADING EDGE SLAT ASYMMETRY QRH CHECKLIST. "LEADING EDGE LIGHT WENT OUT AFTER SHUTDOWN AT GATE. REMOVED AND REPLACED POSITION TRANSMITTER PER AMM 27-88. OPS TEST NML. DUE TO PREV HISTORY WITH FAULT CODE 330 PERFORMED WIRING CHECKS FROM POSITION XMITTER TO FSEU1. WIRING CHECKS GOOD PER WDM 27-51-41. PERFORMED INSPECTION OF POPPED INDICATOR OF SLAT DRIVE MOTOR AS REQUESTED, CKS OK. MCC NOTIFIED.
